Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 2, Pages 315-317
http://dx.doi.org/10.1155/S0161171291000376

Property Q

Department of Mathematics, Southwest Texas State University, San Marcos 78666, Texas, USA

Received 28 March 1990; Revised 5 August 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Some properties of property Q are stated, some new results are proved and implications to totally metacompact and totally paracompact are obtained.